Journal of Applied Mathematics

  • J. Appl. Math.
  • Volume 2013, Special Issue (2013), Article ID 237428, 7 pages.

Nonsmooth Multiobjective Fractional Programming with Local Lipschitz Exponential B - p , r -Invexity

Shun-Chin Ho

Full-text: Open access

Abstract

We study nonsmooth multiobjective fractional programming problem containing local Lipschitz exponential B - p , r -invex functions with respect to η and b . We introduce a new concept of nonconvex functions, called exponential B - p , r -invex functions. Base on the generalized invex functions, we establish sufficient optimality conditions for a feasible point to be an efficient solution. Furthermore, employing optimality conditions to perform Mond-Weir type duality model and prove the duality theorems including weak duality, strong duality, and strict converse duality theorem under exponential B - p , r -invexity assumptions. Consequently, the optimal values of the primal problem and the Mond-Weir type duality problem have no duality gap under the framework of exponential B - p , r -invexity.

Article information

Source
J. Appl. Math., Volume 2013, Special Issue (2013), Article ID 237428, 7 pages.

Dates
First available in Project Euclid: 14 March 2014

Permanent link to this document
https://projecteuclid.org/euclid.jam/1394807724

Digital Object Identifier
doi:10.1155/2013/237428

Mathematical Reviews number (MathSciNet)
MR3108952

Zentralblatt MATH identifier
06950571

Citation

Ho, Shun-Chin. Nonsmooth Multiobjective Fractional Programming with Local Lipschitz Exponential $B\text{-}(p,r)$ -Invexity. J. Appl. Math. 2013, Special Issue (2013), Article ID 237428, 7 pages. doi:10.1155/2013/237428. https://projecteuclid.org/euclid.jam/1394807724


Export citation

References

  • M. A. Hanson, “On sufficiency of the Kuhn-Tucker conditions,” Journal of Mathematical Analysis and Applications, vol. 80, no. 2, pp. 545–550, 1981.
  • I. Ahmad, R. P. Agarwal, S. K. Gupta, and N. Kailey, “Generalized second-order mixed symmetric duality in nondifferentiable mathematical programming,” Abstract and Applied Analysis, vol. 2011, Article ID 103597, 75 pages, 2011.
  • T. Antczak, “A class of $B$-$(p,r)$-invex functions and mathematical programming,” Journal of Mathematical Analysis and Applications, vol. 286, no. 1, pp. 187–206, 2003.
  • T. Antczak, “Generalized fractional minimax programming with $B$-$(p,r)$-invexity,” Computers and Mathematics with Applications, vol. 56, no. 6, pp. 1505–1525, 2008.
  • T. Antczak, “Optimality and duality for nonsmooth multiobjective programming problems with \emphV-r-invexity,” Journal of Global Optimization, vol. 45, no. 2, pp. 319–334, 2009.
  • B. D. Craven, “Invex functions and constrained local minima,” Bulletin of the Australian Mathematical Society, vol. 24, no. 3, pp. 357–366, 1981.
  • J. Lee and S. Ho, “Optimality and duality for multiobjective fractional problems with r-invexity,” Taiwanese Journal of Mathematics, vol. 12, no. 3, pp. 719–740, 2008.
  • C. R. Bector, S. Chandra, and I. Husain, “Optimality conditions and duality in subdifferentiable multiobjective fractional programming,” Journal of Optimization Theory and Applications, vol. 79, no. 1, pp. 105–125, 1993.
  • S. C. Ho and H. C. Lai, “Optimality and duality for nonsmooth minimax fractional programming problem with exponential $(p,r)$-invexity,” Journal of Nonlinear and Convex Analysis, vol. 13, no. 3, pp. 433–447, 2012.
  • M. H. Kim and G. M. Lee, “On duality theorems for nonsmooth Lipschitz optimization problems,” Journal of Optimization Theory and Applications, vol. 110, no. 3, pp. 669–675, 2001.
  • D. S. Kim and S. Schaible, “Optimality and duality for invex nonsmooth multiobjective programming problems,” Optimization, vol. 53, no. 2, pp. 165–176, 2004.
  • H. Kuk, G. M. Lee, and D. S. Kim, “Nonsmooth multiobjecttve programs with \emphV-$\rho $-invexity,” Indian Journal of Pure and Applied Mathematics, vol. 29, no. 4, pp. 405–412, 1998.
  • H. C. Lai and S. C. Ho, “Optimality and duality for nonsmooth multiobjective fractional programming problems involving exponential \emphV-r-invexity,” Nonlinear Analysis, Theory, Methods and Applications, vol. 75, no. 6, pp. 3157–3166, 2012.
  • H. C. Lai and S. C. Ho, “Duality for a system of multiobjective problems with exponential type invexity functions,” Journal of Nonlinear and Convex Analysis, vol. 13, no. 1, pp. 97–110, 2012.
  • G. M. Lee, “Nonsmooth invexity in multiobjective programming,” Journal of Information & Optimization Sciences, vol. 15, no. 1, pp. 127–136, 1994.
  • S. K. Mishra and R. N. Mukherjee, “On generalised convex multi-objective nonsmooth programming,” Journal of the Australian Mathematical Society Series B, vol. 38, no. 1, pp. 140–148, 1996.
  • T. W. Reiland, “Nonsmooth invexity,” Bulletin of the Australian Mathematical Society, vol. 42, pp. 437–446, 1990.
  • F. H. Clarke, Optimization and Non-Smooth Analysis, Wiley-Interscience, New York, NY, USA, 1983.
  • J. B. Hiriart-Urruty, “On optimality conditions in nondifferentiable programming,” Mathematical Programming, vol. 14, no. 1, pp. 73–86, 1978.
  • J. C. Liu, “Optimality and duality for multiobjective fractional programming involving nonsmooth (\emphF, $\rho $)-convex functions,” Optimization, vol. 36, no. 4, pp. 333–346, 1996.